# SDR 97ZZZX4342

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N2FOR
- Make and model: Boeing 234
- Aircraft serial: MJ005
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 898526
- Condition: Discharged
- Location: Apu
- Component: Kidde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS ON HELIPAD WHEN THE FIRE BOTTLE DISCHARGED.  INVESTIGATION REVEALED THE THERMAL RELIEF VALVE HAD ACTIVATED AND BOTTLE PRESSURE WAS ZERO.  THE SKIN OF THE ACFT IS VERY CLOSE TO THE BOTTLE AND IS PAINTED BLACK ON THE OUTSIDE AND IN A POSITION OF DIRECT SUNLIGHT IN THE A.M.  THE OAT ON THE HELIPAD WAS 74 DEGREES FAHRENHEIT.  THE FIRE BOTTLE COMPARTMENT INSIDE SKIN TEMP WAS 132 DEGREES FAHRENHEIT.  THE INSIDE SKIN TEMP OF SKIN THAT HAS AN OUTSIDE PAINT OF WHITE NEAR SAME AREA WAS 107 DEGREES FAHRENHEIT.  (A COMPANY CALIBRATED INSTRUMENT WAS USED.)  MM, CHAPTER 26-20-00, PAGE 8, PARAGRAPH E, STIPULATES HIGH PRESSURE BLOW-OFF BETWEEN 208 DEGREES TO 220 DEREES FAHRENHEIT.  (X)
